# SDR DALA2023110609130

- Difficulty date: November 5, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 EXCESSIVE PLAY BEARING ATTACHMENT BRACKET AFT FIXED FAIRING ON RH PYLON (1EA). CORRECTIVE ACTION: REPLACED BEARING (1E/A) AND SLEEVE (1/A) ATTACHMENT BRACKET AFT FIXED FAIRING ON RH PYLON AS PER A319 AMM 54-52. (0050886)
